I am way over 4 months out from my surgery.
I had a hysterectomy - bladder suspension with repliform graft, and TVT for incontinence.
Lets talk about pain. I have been in pain for almost 6 months now.
After my surgery I had pain in my urethra from the tape, and that has pretty much subsided. I also had pain right inside my vagina, sort of on the left side, it feels raw, some pressure, and aches all the time. I still have that.
It is not noticable in the morning. After I have been up for an hour or so it starts.By the end of the day, and some days are worse than others, it is all I can think of, let alone fall asleep with it. I need to take half a .5 xanax to get to sleep and I am kind of hooked on them, and I also take a 1mg melatonin with it. I also noticed that as soon as the xanax kicks in, I take it at about 8pm, that the pain is more tolerable. Aleve, motrin, etc do not touch my pain. My Dr gave me some tramadol and that works great, but leaves me pretty groggy the next day.
I am using estrace cream every other night, for about a month now, and that seems to be helping, but not enough.
What could be causing this pain?
What do adhesions feel like? Could this be adhesions?
And what can be done about it if this is what it is?
I have had this from the beginning after surgery, so just wonder what you think. Anyone have this experience?
It does not seem like it is getting any better, and I am tired of the pain, really, really tired of it.
Flamewoman, have you been back to your surgeon to be checked since all this started? I was 5 months post op and had pain high up in the vaginal walls. I ignored it thinking it would just take more time to feel better until one time after intercourse I started bleeding. THAT I knew was not right. It turned out to be granulation on the cuff.
Also, remind me...are you on any estrogen cream or suppositories vaginally?
I am doing a bioidentical hormone cream for general hormone level,
and have been using estrace .01 vaginally for 5 weeks now, 3 times a week. The first time I used some, there was pink on the end of the applicator, and I didn't push it in hard or anything, I think I got pink 2 times at first. No more pink, and I do think it has helped some, but I still have a feeling of stinging, pinching, the best way to describe what I feel is to imagine that someone has put a pair of large needle nose pliers up into your vagina and is pinching the left side of my vaginal wall, just gripping and not letting up. My pain level stays around a 4, not excrusiating, but not fun. I only have no pain for about an hour in the morning. I have not had intercourse, we are too afraid to do that
(well at least I am), so we do other things, we're not hurtin for sex, that is a good distraction for me.
What did they do for the granulation of the cuff for you? God, I am dreading getting more surgery, and do not trust any DR to do a good job. Did your pain seem like my discription? I am going back for recheck in about a week and a half. I need to know what to ask, I don't want to be put off again. I keep telling them I am in pain, and Dr said "take Aleve" and I told him that Aleve or any other otc did not touch or change my pain. Sleep is my friend, and that's the only time I am not aware of my "problem".